# SDR SWAA010072

- Difficulty date: January 9, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 66,927 hours, 74,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 1 EEPLS BULB INOP AND TRACK COVER CRACKED WITH WIRING EXPOSED.  REMOVED AND REPLACED LAMP AND TRACK COVER PER MM.
